# SDR 20000405SH002

- Difficulty date: February 11, 2000
- Submitted: April 5, 2000
- Operation: General aviation
- Aircraft: N10EW
- Make and model: Bell 407
- Aircraft serial: 53262
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Slat
- Part number: 407023001101
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 865 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLATS REPLACED WITH NEW.  C/W BELL ASB 407-99-32.   (X)
